Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 216, NWS Amarillo, TX

July 7, 2016Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jul 7, 2016, 11:41 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 11:41 PM CDT (04:41 UTC)
Expired
Jul 8, 2016, 12:45 AM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Amarillo radar (KAMA), 156 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 11:55 PM CDTTSTM WND GST 643 Ene Perryton, TX
Jul 8, 12:10 AM CDTTSTM WND GST 595 W Lipscomb, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3865 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS54 KAMA 080441
SVRAMA
OKC007-TXC295-357-080545-
/O.NEW.KAMA.SV.W.0216.160708T0441Z-160708T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1141 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
  OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1245 AM CDT

* AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHEAST OF PERRYTON...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PERRYTON...LIPSCOMB...BOOKER...FOLLETT...DARROUZETT AND WOLF CREEK
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3613 10094 3651 10093 3661 10002 3606 10003
TIME...MOT...LOC 0440Z 275DEG 29KT 3633 10072 

HAIL...0.75IN
WIND...70MPH
 
$$

NF
2 follow-up statements
681 
WWUS54 KAMA 080517
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1217 AM CDT FRI JUL 8 2016

OKC007-TXC295-357-080545-
/O.CON.KAMA.SV.W.0216.000000T0000Z-160708T0545Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
1217 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...

AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WOLF CREEK PARK...OR 15 MILES WEST OF LIPSCOMB...MOVING EAST AT 25
MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR. AT 1115 PM WIND GUSTS OF 64 MPH WERE MEASURED BY THE
         AWOS AT PERRYTON OCHILTREE AIRPORT 3 MILES ENE OF OF
         PERRYTON. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
         OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
         ROOFS...SIDING...WINDOWS... AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
PERRYTON...LIPSCOMB...BOOKER...FOLLETT...
DARROUZETT AND WOLF CREEK PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3612 10080 3653 10079 3661 10002 3606 10003
TIME...MOT...LOC 0512Z 268DEG 22KT 3625 10054 

HAIL...1.50IN
WIND...70MPH
 
$$

NF
643 
WWUS54 KAMA 080522
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1222 AM CDT FRI JUL 8 2016

OKC007-TXC295-357-080545-
/O.CON.KAMA.SV.W.0216.000000T0000Z-160708T0545Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
1222 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN BEAVER...LIPSCOMB AND EASTERN OCHILTREE COUNTIES...

AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WOLF CREEK PARK...OR 11 MILES WEST OF LIPSCOMB...MOVING EAST AT 30
MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 1155 PM WIND GUSTS OF 64 MPH WERE
         MEASURED BY THE AWOS AT PERRYTON OCHILTREE AIRPORT 3
         MILES ENE OF PERRYTON.

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
         OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
         ROOFS...SIDING...WINDOWS... AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LIPSCOMB...BOOKER...FOLLETT...DARROUZETT AND WOLF CREEK PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3611 10072 3654 10071 3661 10002 3606 10003
TIME...MOT...LOC 0520Z 275DEG 25KT 3624 10048 

HAIL...1.50IN
WIND...70MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 10:33 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 7, 10:33 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
1033 PM CDT THU JUL 7 2016

.Aviation...
For the 06z TAFs, VFR conditions are expected at all terminals. KDHT
should be free of rain showers and storms by the time this TAF
issuance is in effect. However, KGUY could see lingering showers and
thunderstorms through the early morning hours on Friday. Confidence
is not too high given the nature of these summer storms, so
amendments are likely during the next several hours. Winds are still
expected to be out of the north to northeast at KDHT and KGUY due to
a weak cold front, although timing could be slightly off due to
impacts from thunderstorms. Winds should stay below 15 KTS for the
majority of the forecast period, although KAMA could see a few hours
during the afternoon tomorrow where winds could gust to 25 KTS or so.
Rain chances return for mainly KDHT and KGUY tomorrow night, however
confidence is low on any storms impacting the TAF sites, so this will
most likely be updated as further TAFs are issued.

Lorenzen

&&

.Prev Discussion... /Issued 844 PM CDT THU JUL 7 2016/

Update...
Have updated the grids slightly to account for higher rain chances
given the light rain showers and storms that are moving into the
western portions of the Oklahoma and Texas Panhandles from the west.
These storms and showers are expected to continue moving eastward
through the central portions of the Combined Panhandles ahead of an
approaching upper level shortwave and associated weak surface cold
front. The rest of the forecast remains on track.

Lorenzen

Prev Discussion... /Issued 615 PM CDT THU JUL 7 2016/

.Updated Aviation Discussion...

Discussion...
Upper level ridge that has been in place across the Texas and
Oklahoma Panhandles for the past several days has shifted slightly to
the south and east throughout the day today. This shift will allow
for a weak shortwave to move out of the Rockies. This increased upper
level support could help a few storms to develop across the area.
Mixed layer instability is fairly limited to around 500 to 1500 J/kg
with very limited deep layer shear except across the Oklahoma
Panhandle where deep layer shear is expected to remain around 30kt to
40kt. Storms that form outside of the better sheared environment
could produce marginally severe wind gusts as the cores descend, but
storms that develop/move into the better sheared environment could
become marginally severe and produce a combination of hail and
damaging severe gusts. all convection should be out of the area after
midnight. As for the heat, the Heat Advisory remains in affect until
8 PM this evening with temperatures across the advisory area in the
103 to 109 range.

Friday the ridge breaks down further to allow a cold front to enter
the Panhandles. This will bring a much needed reprieve from the
triple digit heat for the better part of the area. The front will
also bring better forcing for storm development. The best area for
storm development is focused south of the front (southeastern half of
the Texas Panhandle) during the afternoon hours. There is a low
chance precip across the northwestern CWA but any storms that develop
in that area will be extremely isolated.

Late Friday night into early Saturday morning is expected to be
relatively quiet weather-wise, but by Saturday afternoon storms are
expected to develop along a dryline situated across the western
column of counties. Deep layer shear again looks relatively limited
(in the 20kt range) with mixed layer CAPE around 1500 J/kg. Isolated
strong to marginally severe storms can't be ruled out.

Sunday the ridge re-develops west of the Panhandles to keep the
chance for afternoon convection possible. The ridge shifts further
west to place the Panhandles under southwesterly flow aloft through
the better part of next week. This will help to keep temperatures
closer to average (while still running a few degrees above average)
and precip chances in the forecast into the better part of the work
week.

Aviation...00z TAFs...Showers and thunderstorms have formed in the
western combined Panhandles and are moving northeast towards KDHT &
KGUY to start the period.  Best chance for convection seems to be
near KDHT, which will be handled with VCTS mention.  Will address
KGUY & KAMA with amendments given low confidence at the moment.
Otherwise, southwest wind BTWN 10 to 20 kts with CIG AOA 10k ft AGL
should continue thru the period at KAMA while wind direction will
become northerly AFT 08/05Z as a weak cold front passes thru KDHT &
KGUY.  There is a low chance for thunderstorms at all TAF sites aft
08/18Z, but confidence is too low to mention for now.

Bieda

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

10/98
Hazardous weather outlook, Jul 7, 8:27 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
827 PM CDT THU JUL 7 2016

OKZ001>003-TXZ001>020-081330-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
827 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT. A FEW WILL HAVE THE POTENTIAL TO BECOME
STRONG TO MARGINALLY SEVERE WITH SMALL HAIL AND WIND GUSTS TO AROUND
60 MPH AS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES FRIDAY THROUGH TUESDAY. THOUGH ORGANIZED SEVERE WEATHER
IS NOT ANTICIPATED...A FEW STORMS THAT DEVELOP MAY BECOME STRONG TO
MARGINALLY SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS
TO AROUND 60 MPH THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 9:17 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU JUL 7 2016

OKZ002-TXZ003-080245-
TEXAS OK-HANSFORD TX-
917 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS AND NORTHWESTERN
HANSFORD COUNTIES UNTIL 945 PM CDT...

AT 917 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES NORTHEAST OF GOODWELL TO 13 MILES SOUTH
OF GUYMON. MOVEMENT WAS NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HOUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3699 10152 3657 10126 3633 10157 3643 10162
      3650 10163 3650 10167 3663 10174
TIME...MOT...LOC 0217Z 204DEG 10KT 3665 10159 3649 10153

BIEDA
Special weather statement, Jul 7, 9:29 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT THU JUL 7 2016

OKZ002-TXZ002-003-080315-
TEXAS OK-HANSFORD TX-SHERMAN TX-
929 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...SHERMAN AND
WEST CENTRAL HANSFORD COUNTIES UNTIL 1015 PM CDT...

AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES EAST OF STRATFORD...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3613 10189 3635 10205 3660 10173 3650 10167
      3650 10163 3643 10162 3629 10155
TIME...MOT...LOC 0229Z 234DEG 19KT 3628 10184

BIEDA
Special weather statement, Jul 7, 9:44 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
944 PM CDT THU JUL 7 2016

OKZ002-TXZ003-080330-
TEXAS OK-HANSFORD TX-
944 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND NORTHWESTERN
HANSFORD COUNTIES UNTIL 1030 PM CDT...

AT 944 PM CDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 3 MILES EAST OF GUYMON TO 12 MILES SOUTHEAST OF
GOODWELL. MOVEMENT WAS NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL...OPTIMA...HARDESTY AND ADAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3673 10095 3670 10095 3629 10155 3643 10162
      3650 10163 3650 10167 3656 10171 3677 10151
      3692 10134
TIME...MOT...LOC 0244Z 237DEG 15KT 3669 10143 3647 10146

BIEDA
Special weather statement, Jul 7, 10:10 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT THU JUL 7 2016

OKZ002-003-TXZ003-004-080400-
BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX-
1010 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHWESTERN
BEAVER...NORTHWESTERN OCHILTREE AND HANSFORD COUNTIES UNTIL 1100 PM
CDT...

AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF GRUVER...OR 15 MILES NORTHWEST OF SPEARMAN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PERRYTON...SPEARMAN...GRUVER...WAKA AND FARNSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3611 10135 3629 10155 3670 10095 3634 10081
TIME...MOT...LOC 0309Z 235DEG 22KT 3632 10143

BIEDA
Special weather statement, Jul 7, 10:29 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT THU JUL 7 2016

OKZ002-TXZ003-080400-
TEXAS OK-HANSFORD TX-
1029 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS AND NORTH CENTRAL
HANSFORD COUNTIES UNTIL 1100 PM CDT...

AT 1029 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF GUYMON TO 12 MILES
NORTH OF GRUVER. MOVEMENT WAS NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUYMON...HOOKER...OPTIMA...HARDESTY AND ADAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3698 10123 3670 10095 3638 10142 3661 10159
TIME...MOT...LOC 0329Z 226DEG 20KT 3659 10150 3644 10140

BIEDA
Special weather statement, Jul 7, 11:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1111 PM CDT THU JUL 7 2016

OKZ002-003-TXZ003-004-080500-
BEAVER OK-TEXAS OK-HANSFORD TX-OCHILTREE TX-
1111 PM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHWESTERN
BEAVER...OCHILTREE AND EASTERN HANSFORD COUNTIES UNTIL MIDNIGHT
CDT...

AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF WAKA TO 8 MILES
SOUTH OF SPEARMAN. MOVEMENT WAS NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PERRYTON...SPEARMAN...WAKA AND FARNSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3657 10073 3641 10055 3639 10055 3606 10090
      3605 10128 3628 10140 3658 10102
TIME...MOT...LOC 0411Z 224DEG 28KT 3639 10112 3608 10124

BIEDA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:17 PM CDTSpecial Weather StatementAMATexas28 min
Jul 7, 9:44 PM CDTSpecial Weather StatementAMATexas46 min
Jul 7, 10:29 PM CDTSpecial Weather StatementAMATexas31 min
Jul 8, 12:43 AM CDTSevere Thunderstorm WarningAMABeaver34 min
Jul 7, 8:55 PM CDTSpecial Weather StatementAMASherman35 min
Jul 7, 9:29 PM CDTSpecial Weather StatementAMASherman46 min
Jul 7, 10:10 PM CDTSpecial Weather StatementAMAHansford50 min
Jul 7, 11:11 PM CDTSpecial Weather StatementAMAHansford, Ochiltree49 min
Jul 8, 1:41 AM CDTSpecial Weather StatementAMALipscomb49 min
Jul 8, 6:17 PM CDTSpecial Weather StatementAMACollingsworth28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.